# SDR DXTA2024123001714

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6053
- Aircraft time: 7,682 hours, 4,331 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Reservoir
- Part number: 601R751113
- Part serial: 136A
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER SELECTING THE GEAR LEVER UP WE GOT A GEAR DISAGREE AURAL WARNING AND CAS MESSAGE FOLLOWED BY A NOSE DOOR AURAL WARNING AND CAS MESSAGE. AFTER ABOUT 10 SECONDS THE NOSE GEAR MADE A CLUNKING SOUND AND STOWED ITSELF AND THE MESSAGES WENT AWAY. WHEN THE GEAR WAS SELECTED DOWN FOR LANDING THE GEAR OPERATED NORMALLY.   REPLACED ACCUMULATOR AND #3 RESERVOIR. OPS CHECK GOOD. IAW CL650 MM AND 29-10-00.
